Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On semicontinuous linear lattices
HTML articles powered by AMS MathViewer

by Hidegoro Nakano PDF
Proc. Amer. Math. Soc. 34 (1972), 115-117 Request permission

Abstract:

Applying spectral theory, we proved that a linear lattice is continuous if and only if it is semicontinuous and uniformly complete. In this paper we give another proof without use of spectral theory.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40
  • Retrieve articles in all journals with MSC: 46A40
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 115-117
  • MSC: Primary 46A40
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0293370-1
  • MathSciNet review: 0293370